Admissibility and dissipativity analysis for discrete-time singular systems with mixed time-varying delays

Title
Admissibility and dissipativity analysis for discrete-time singular systems with mixed time-varying delays
Author(s)
박주현오쟁광H.Su[H.Su]J. Chu[J. Chu]
Keywords
UNCERTAIN DESCRIPTOR SYSTEMS; DISTRIBUTED DELAYS; NEURAL-NETWORKS; ROBUST STABILITY; STATE ESTIMATION; NEUTRAL-TYPE; STABILIZATION; DESIGN
Issue Date
201203
Publisher
ELSEVIER SCIENCE INC
Citation
APPLIED MATHEMATICS AND COMPUTATION, v.218, no.13, pp.7128 - 7138
Abstract
The problems of admissibility and dissipativity are studied for discrete-time singular systems with mixed time-varying delays. The mixed time delays consist of both discrete and distributed delays. By taking advantage of the delay partitioning technique, a criterion that warrants the admissibility of the considered systems is established. Based on the criterion, a dissipativity condition is also given. All the results presented depend upon not only discrete delay and distributed delay, but also depend upon the number of delay partitions. Some numerical examples are included to demonstrate the improvement and effectiveness of the proposed methods. (C) 2011 Elsevier Inc. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/29624http://dx.doi.org/10.1016/j.amc.2011.12.074
ISSN
0096-3003
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE